# SDR USAA2011062100001

- Difficulty date: June 8, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - LEVEL 2 GALVANIC CORROSION ON CENTER SHAPE SILL BETWEEN FR66 + 5 INCHES TO FR67 + 16INCHES, S23L.  REPLACED CENTER SHAPE SILL BETWEEN FR66 + 5 INCHES TO FR67 + 16INCHES, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480505 & D53480048.
